# SDR ASAA0510325

- Difficulty date: September 28, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65549711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BSTA 570-540, NR2 FLOOR PANEL FROM LT SIDE, RT SIDE SEAT TRACK BEAM UPPER AND LOWER AREAS HAVE CORROSION.  CORRODED SEAT TRACK AND SEAT TRACK BEAM REPAIRED IAW SRM. (K)
